# SDR AT9900673R1

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D110
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 2 ENGINE IN FLIGHT DUE TO OIL QUANTITY LOSS.  FOUND OIL PRESSURE SWITCH DISINTEGRATED.  REMOVED AND REPLACED OIL PRESSURE DIFFERENTIAL SWITCH AND LOW OIL PRESSURE SWITCH IAW MM 79-32.
